gastroenterologist-icon
Protera i - SIBO
Feeling nauseous after taking protera i for SIBO and constipation. Kindly guide. I am not able to contact my doctor and hence asking here.
48 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now
Hello there we understand your feeling and your current condition too. But then you see you need to understand your nausea might not be because of the tabket that which you have taken but there is one possibility with the medication that is itopride actually it is given for nausea itself but some times it has sides effects such as diarrhea and nausea. Just try contacting your doctor and ask for another medication. Thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.